# SDR DL764080175

- Difficulty date: February 6, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 26,224 hours, 8,077 cycles
- Engine: Ge CF680C2*
- Engine time: 22,002 hours, 6,271 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Liner
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 22,002 hours, 6,271 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE RT ENG DUE TO FAILED BORO 50131.  COMP INNER LINER AXIAL CRACKS.  ON 25 CYCLE FLYBACK, REPLACED ENGINE.
